I am 58. When I was 48 my orgasms suddenly became so weak I could barely tell I was having one. I get aroused, have plenty of vaginal lubrication, feel the orgasm coming on, but it does not peak, and basically goes nowhere. Then there is the feeling that it is over. I had always been orgasmic prior to this happening to me 10 year ago. It is not psychological, as was suggested by my PC. At the time this started I was in the beginning of menopause (never took HRT). I had also been taking prescription Prilosec, then Pravacid and also Prozac for about two years prior to this occurring. I have read that all of these drugs cause sexual side effects, but when I stopped them the orgasms never returned. Some things I’ve considered: Beginning at age 28 I had breast discharge at most of my yearly exams. A smear was taken 1980 and showed a slightly elevated pituitary (don’t know what the test was back then I read that pituitary tumors can cause sexual dysfunction). I had a hysterectomy in 1983 (after having 3 children), but still have ovaries. I had a hormone work-up about three years ago that was in normal range. I was prescribed testosterone to see if it would help, but it made little difference. I have also wondered about a blood flow problem. I tried viagra twice and it didn’t make a difference, although the timing may have been wrong. I have been to three or four OB/GYN’s in the past 5 years and none of them have answers. Should I see an endocrinologist? Also, all of my menopausal friends continued to have orgasms though menopause, so I’ve ruled that out. I was married recently and would sure love to have my orgasms back.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.